Springer Nature is making Coronavirus research free. View research | View latest news | Sign up for updates

Bevacizumab

Retinal pigment epithelial tear following intravitreal administration in an elderly patient: case report

    • 7 Accesses

    This is a preview of subscription content, log in to check access.

    REFERENCE

    1. 1.

      Mathews JP, Jalil A, Lavin MJ, Stanga PE.Retinal pigment epithelial tear following intravitreal injection of bevacizumab (Avastin Rm): optical coherence tomography and fluorescein angiographic findings. Eye 21: 1004-1005, No. 7, Jul 2007 - United Kingdom

    Download references

    Rights and permissions

    Reprints and Permissions

    About this article

    Cite this article

    Bevacizumab. React. Wkly. 1172, 9 (2007). https://doi.org/10.2165/00128415-200711720-00025

    Download citation

    Keywords

    • Public Health
    • Patient Outcome
    • Bevacizumab
    • Fluorescein
    • Optical Coherence Tomography